Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2012, 4:05 PM EDT for Hancock County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2012, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 6, 2012, 4:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
County Hancock County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:33 PM EDT | TSTM WND DMG | Deepstep, GA | WASHINGTON COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN THE DEEPSTEP AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701
WWUS82 KFFC 062005
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 6 2012
GAZ061-074-062030-
405 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN WASHINGTON AND HANCOCK COUNTIES UNTIL 430 PM EDT...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LINTON...MOVING WEST AT 5
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND HANCOCK COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WARTHEN...DEEPSTEP...BEULAH...LINTON
AND DEVEREUX. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3299 8305 3303 8307 3307 8304 3308 8305
3306 8308 3321 8309 3325 8280 3302 8278
TIME...MOT...LOC 2005Z 085DEG 5KT 3315 8290
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:13 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 6, 2:13 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUL 6 2012
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
UPPER LEVEL RIDGE REMAINS POSITIONED ACROSS THE MIDWEST INTO THE
WEEKEND...BUT IS EXPECTED TO WEAKEN AND BROADEN THROUGH SATURDAY.
DIURNAL CONVECTION STILL THE PRIMARY FORECAST CONCERN THROUGH THE
WEEKEND...WITH MOIST SOUNDINGS AND STRONG SURFACE HEATING PROMOTING
UNSTABLE ENVIRONMENT...SCATTERED THUNDERSTORMS ARE EXPECTED...WITH
POSSIBLE ISOLATED SEVERE STORMS. THIS AFTERNOON...CONVECTION IS
EXPECTED TO BE FOCUSED ACROSS SOUTH AND CENTRAL GEORGIA...WITH LESS
COVERAGE AREA FURTHER NORTH. AS SURFACE LOW FEATURE DEVELOPS OVER THE
DEEP SOUTH SATURDAY INTO SUNDAY...BEST PRECIP CHANCES TRANSITION OVER
WESTERN AND NORTH GEORGIA. FOR NOW...HAVE GONE WITH GENERALLY SLIGHT
CHANCE TO CHANCE POPS THROUGH THE WEEKEND. ANY SURFACE BOUNDARIES
REMAINING IN PLACE AFTER CONVECTIVE ACTIVITY DIMINISHES TONIGHT WILL
IMPACT WHERE THUNDERSTORMS BEGIN FIRING AGAIN TOMORROW. MAIN CONCERN
WILL BE DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY DOWNPOURS...BUT
IN THE STRONGEST STORMS WITH THE HIGHEST CORES...COULD SEE SOME LARGE
HAIL.
AS FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF THE MAV/MET
WHICH SEEMS APPROPRIATE. HIGHS EXPECTED TO CONTINUE IN THE LOW TO MID
90S AND LOWS IN THE LOW 70S. HEAT INDEX VALUES ARE EXPECTED TO REMAIN
BELOW 105 TOMORROW...AND A HEAT ADVISORY IS NOT NECESSARY AT THIS
TIME.
31
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE MODELS CONTINUE TO SHOW GOOD MODEL-TO-MODEL AND RUN-TO-
RUN CONSISTENCY CONCERNING SHIFT IN UPPER-LEVEL PATTERN FOR THE
EXTENDED FORECAST PERIOD AS RIDGE SHIFTS WEST AND IS REPLACED OVER
THE EASTERN U.S. BY A LARGE...BROAD UPPER-LEVEL TROUGH. I HAVE MADE
NO CHANGES TO THE LONG TERM FORECAST GRIDS FOR THIS CYCLE. SEE
PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.
20
PREVIOUS LONG TERM FORECAST DISCUSSION
SATURDAY NIGHT THROUGH THURSDAY.../ISSUED 418 AM EDT FRI JUL 6 2012/
THE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIODS
AND HAVE GOOD RUN TO RUN CONSISTENCY. BY MONDAY A BROAD LONGWAVE
TROUGH WHICH SETS UP OVER THE EASTERN U.S. AT THE SFC...WEAK SURFACE
BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...PROVIDING
A FOCUS FOR AFTERNOON CONVECTION EACH DAY. ABUNDANT MOISTURE REMAINS
ACROSS THE AREA /PRECIPITABLE WATERS NEAR 2 INCHES/...AND PLENTY OF
INSTABILITY /SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON/ WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL
GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE
EXTENDED PERIODS. GUIDANCE TEMPERATURES ARE ON THE COOL SIDE LATER IN
EXTENDED PERIOD AS MODELS CONTINUE TO OVERDO CLOUD COVER. ANTICIPATE
LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND ONCE AGAIN TWEAKED
TEMPERATURES HIGHER IN THE LATTER PORTIONS OF THE FORECAST.
ATWELL
&&
.CLIMATE...
RECORDS FOR 07-07
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1930 68 1979 76 1930 59 1972
1902
KATL 100 1954 66 1892 76 1931 58 1940
1902
1881
KCSG 104 1977 76 1994 79 1990 63 1988
1964
KMCN 104 1990 74 1916 76 1931 40 1897
RECORDS FOR 07-08
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1977 69 1979 75 1907 59 1947
1902
KATL 100 1986 67 1979 80 1881 61 1896
KCSG 103 1990 75 1979 78 1998 63 1988
1977 1951
KMCN 102 1986 72 1979 76 1986 59 2006
1977
&&
AVIATION...
18Z UPDATE...
HIGHEST AFTERNOON CONVECTION COVERAGE DOWN ACROSS CENTRAL AND SOUTH
GA...ALTHOUGH ISOLATED ACTIVITY STILL POSSIBLE FURTHER NORTH. HAVE
TEMPO 12-23Z AT TAF SITES...AND THIS WILL NEED TO BE TAILORED AS
CONVECTION APPROACHES TAF SITES. VFR CONDITIONS EXPECTED THROUGH THE
PERIOD...WITH SCT-BKN HIGH CLOUDS TONIGHT...DIMINISHING INTO
MORNING...AND THEN SCT CU DEVELOPING LATE MORNING SATURDAY. HAVE
INCLUDED PROB30 FOR ATL FOR CONVECTION 21-23Z SATURDAY. NW WINDS
TODAY WILL BECOME SW BY SAT AM. SSE WINDS POSSIBLE BRIEFLY DURING
DAYBREAK HOURS.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS...EXCEPT LOW TO MEDIUM THAT CONVECTION WILL
DIRECTLY IMPACT THE AIRPORT.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 96 72 95 / 40 20 20 30
ATLANTA 75 94 74 93 / 40 30 30 30
BLAIRSVILLE 67 91 67 90 / 40 30 30 40
CARTERSVILLE 71 95 71 94 / 40 40 30 40
COLUMBUS 74 93 74 94 / 40 40 30 30
GAINESVILLE 73 95 73 92 / 40 30 30 30
MACON 74 95 73 95 / 40 20 20 20
ROME 71 98 71 95 / 40 40 30 40
PEACHTREE CITY 71 94 71 93 / 40 40 30 30
VIDALIA 76 97 75 97 / 40 20 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...31
LONG TERM....20
AVIATION...31Hazardous weather outlook, Jul 6, 6:22 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 AM EDT FRI JUL 6 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 622 AM EDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... UPPER LEVEL IMPULSES MOVING ACROSS THE AREA...AS WELL AS BOUNDARIES ASSOCIATED WITH LAST LAST NIGHTS CONVECTION WILL COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH NEXT WEEK AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 6, 12:17 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1217 PM EDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 2 NW BROOKS 33.31N 84.49W
07/05/2012 FAYETTE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 6 TREES DOWN ALONG/NEAR THE GA
HWY 85 CONNECTOR.
0840 PM TSTM WND DMG 4 NNW GRIFFIN 33.30N 84.29W
07/05/2012 SPALDING GA FIRE DEPT/RESCUE
FIRE CHIEF REPORTED A TREE DOWN ON A HOUSE.
0850 PM TSTM WND DMG ORCHARD HILL 33.19N 84.21W
07/05/2012 SPALDING GA FIRE DEPT/RESCUE
FIRE CHIEF REPORTED A TREE DOWN ON A HOUSE.
&&
20Special weather statement, Jul 6, 3:09 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 309 PM EDT FRI JUL 6 2012 GAZ061-061945- 309 PM EDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING IN HANCOCK COUNTY UNTIL 345 PM EDT... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HANCOCK COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHOULDERBONE...DEVEREUX...CULVERTON AND SPARTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3329 8279 3311 8297 3327 8318 3342 8306 TIME...MOT...LOC 1909Z 303DEG 6KT 3331 8305
Special weather statement, Jul 6, 3:50 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT FRI JUL 6 2012 GAZ050-051-062015- 350 PM EDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING IN TALIAFERRO AND GREENE COUNTIES UNTIL 415 PM EDT... AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROBINSON...MOVING WEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALIAFERRO AND GREENE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARTERS GROVE...LYNEVILLE...ALEXANDER STEPHENS PARK...CRAWFORDVILLE...DANIEL SPRINGS...ROBINSON... JACKSONVILLE...WHITE PLAINS...UNION POINT AND SILOAM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3371 8294 3350 8285 3346 8308 3362 8313 TIME...MOT...LOC 1950Z 085DEG 5KT 3356 8297
Special weather statement, Jul 6, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 6 2012
GAZ061-074-062030-
405 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN WASHINGTON AND HANCOCK COUNTIES UNTIL 430 PM EDT...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LINTON...MOVING WEST AT 5
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND HANCOCK COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WARTHEN...DEEPSTEP...BEULAH...LINTON
AND DEVEREUX. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3299 8305 3303 8307 3307 8304 3308 8305
3306 8308 3321 8309 3325 8280 3302 8278
TIME...MOT...LOC 2005Z 085DEG 5KT 3315 8290The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 30 min |
| Jul 5, 8:06 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jul 5, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 52 min |
| Jul 5, 8:15 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 5, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Pickens | 25 min |
| Jul 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 32 min |
| Jul 5, 8:31 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 5, 8:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Jul 5, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 33 min |
| Jul 5, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Polk | 38 min |
| Jul 5, 8:54 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Jul 5, 9:05 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jul 5, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 37 min |
| Jul 5, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jul 5, 9:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 5, 9:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 53 min |
| Jul 5, 10:07 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Jul 5, 10:21 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 5, 10:52 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 5, 11:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 5, 11:27 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 11:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 5, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 6, 12:07 AM EDT | Special Weather Statement | FFC | Jefferson | 38 min |
| Jul 6, 12:28 AM EDT | Special Weather Statement | FFC | Stewart | 47 min |
| Jul 6, 12:45 AM EDT | Special Weather Statement | FFC | Washington | 45 min |
| Jul 6, 12:59 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 6, 1:35 AM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 40 min |
| Jul 6, 3:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 6, 3:50 PM EDT | Special Weather Statement | FFC | Taliaferro | 25 min |
| Jul 6, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 6, 4:40 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 6, 4:50 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 25 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 30 min |
| Jul 6, 5:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 45 min |
| Jul 6, 5:22 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Newton, Putnam, Taliaferro, Wilkes | 36 min |
| Jul 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 33 min |
| Jul 6, 5:29 PM EDT | Special Weather Statement | FFC | Emanuel | 46 min |
| Jul 6, 5:38 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 37 min |
| Jul 6, 5:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 6, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 42 min |
| Jul 6, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 52 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jul 6, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 45 min |
| Jul 6, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 6, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 48 min |
| Jul 6, 7:23 PM EDT | Special Weather Statement | FFC | Bartow | 52 min |
| Jul 6, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 36 min |
| Jul 6, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.